MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight and ethnicity: unknown/ not provided.Date of event: unknown, not provided.If implanted, give date: unknown/not provided.If explanted, give date: unknown/not provided.Telephone number: (b)(6).Device evaluation: product evaluation could not be performed since at the time of this investigation, the product had not been received.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported from a customer fax, "defective loop." it was reported that a patient was involved.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes section d9: returned to manufacturer on: 6/28/2021 device evaluation: the preloaded unit was returned for evaluation.The product was returned in its original packaging with sheet labels, implant card and dfu.Upon evaluation of the device all the components were correctly engaged, and pushrod was in a partially advanced position.No assembly error and/or defect related to manufacturing process was observed.Lubricant material residues were observed in the cartridge tip and in the lens storage zone.The lens was received out of the device, wrapped in a gauze and with both haptics detached.Therefore, the reported issue was not verified.Due to the condition of the sample returned product quality deficiency could not be determined.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12055423
Report Number2648035-2021-07938
Device Sequence Number3979715
Product Code HQL
UDI-Device Identifier05050474558373
UDI-Public(01)05050474558373(17)231130
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1